UNIGE document Scientific Article
previous document  unige:12335  next document
add to browser collection
Title

Projective metrics and mixing properties on towers

Author
Published in Transactions of the American Mathematical Society. 2001, vol. 353, no. 8, p. 3371-3389
Stable URL http://archive-ouverte.unige.ch/unige:12335
Full text
Article (Published version) (235 Kb) - public document Free access
Identifiers
Structures

108 hits

90 downloads

Update

Deposited on : 2010-11-05

Export document
Format :
Citation style :